Perturbed Parabolic Equation on a Riemannian Manifold

Authors

  • V. G. Bondarenko

Abstract

We construct a fundamental solution of an equation with perturbed diffusion operator on a manifold of nonnegative curvature.

Published

25.07.2003

Issue

Section

Short communications

How to Cite

Bondarenko, V. G. “Perturbed Parabolic Equation on a Riemannian Manifold”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 7, July 2003, pp. 977-82, https://umj.imath.kiev.ua/index.php/umj/article/view/3972.